Previous |  Up |  Next


Title: Addendum to periodic solutions of a third-order nonlinear differential equation (English)
Author: Vlček, Vladimír
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 30
Issue: 1
Year: 1991
Pages: 189-202
Category: math
MSC: 34C25
idZBL: Zbl 0777.34032
idMR: MR1166436
Date available: 2009-01-29T15:37:58Z
Last updated: 2012-05-03
Stable URL:
Related article:
Reference: [1] Vlček V.: Note on existence of periodic solution to the third-order nonliпear differential equation.Acta UPO, Fac.rer.nat. 97 (1990), (To appear).


Files Size Format View
ActaOlom_30-1991-1_16.pdf 966.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo